# SDR DALA1304720658

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,936 hours, 33,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL ONLY OPEN HALFWAY.  LUBRICATED OPEN AND CLOSE MECHANISM IAW AMM 12-21. OPS.  CHECKED SEVERAL TIMES, FOUND WORKING NORMAL.
